# SDR HEEA0011128

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51576003
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL UNIT DEFECTIVE.  GENERATOR WOULD NOT COME ON LINE.  TIME SINCE REPAIR 19:55.
